# SDR DALA2019010700061

- Difficulty date: January 5, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53274
- Aircraft time: 72,114 hours, 52,176 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE ALARM IN FIRST CLASS LAV GOING OFF WITH NO EVIDENCE OR SMOKE AND CANNOT BE SHUTOFF. R&R'D THE F/C LAV TRASH SMOK DET. OP'S NORM. (LP4765113)
